# SDR AALA202511184680

- Difficulty date: November 11, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 42,002 hours, 17,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORT STRONG ODOR (DIRTY SOCK) STARTING ON DECENT THROUGHOUT REMAINDER OF FLIGHT.   (OPEN)
